MathSciNet Relay Station
MathSciNet bibliographic data
MR2787695 (2012e:53137) 53C55 (32Q25 32Q60 53C21 53D35)
Tosatti, Valentino; Weinkove, Ben The Calabi-Yau equation on the Kodaira-Thurston manifold. J. Inst. Math. Jussieu 10 (2011), no. 2, 437–447.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement